MathSciNet Relay Station
MathSciNet bibliographic data
MR2335624 34B10
Su, Hua; Wei, Zhongli; Zhang, Xiaoyan; Liu, Jian Positive solutions of $n$-order and $m$-order multi-point singular boundary value system. Appl. Math. Comput. 188 (2007), no. 2, 1234–1243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement